# SDR SWAA2025051269208

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8841L
- Make and model: Boeing 737-8
- Aircraft serial: 67492
- Aircraft time: 7,636 hours, 4,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT UNDERNEATH AFT CAPT SIDE CABIN JUMPSEAT INOP<[01] REMOVED AND REPLACED AFT O/B EMERGENCY FLASHLIGHT AND BASE REF MM 25-64-00 MEL CLEARED OPS CHECK GOOD;[02] REMOVED ON-P2-07-0015-002 BN-280523
